| Model Number |
20E |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker replaces the battery to resolve the issue.The customer was using a battery from a third-party supplier.After completing other unrelated repairs, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device's on button is not responsive.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported during the event.